| Catalog Number |
415110 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
01/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: brief inquiry description: leaking at connection point between ultrasite and ivc.Detailed inquiry description: when attaching the ultrasite to the iv catheter and secure it, blood starts pouring out of the site.So, ultimately it is not getting a good seal.They all look the same and we are unable to tell if it is ok until we try to lock it into the catheter.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Three used samples were provided for evaluation.Upon visual inspection of the returned samples, the ultrasite valves were subject to a lure taper testing with passing results.The samples were leak tested with no leakage detected.The reported concern was unable to be confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Five retains from the reported lot number were tested and passed per specification.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.